# SDR ANCF200400061

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24771
- Engine: Rroyce RB211*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A1976
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FLAP POINTERS ARE ON HALF POSITION WITH THE FLAP LEVER UP.  L/E SLAT DISAGREE LIGHT ILLUMINATED. L/E SLAT DISAGREE DISPLAY ON EICAS.  VOICE RECORDER CB WAS PULL OUT AS SB REQUEST.  IAW AMM 27-58-01 PAGE 501 ACCOMPLISHED RIGGING ON TRANSMITTER POSITION SLAT AND PDU TRANSMITTER POSITION.  IAW AMM 27-81-01 PAGE 401 REPLACED ROTATOR ACTUATOR NR11.  IAW AMM 27-51-01 PAGE 401 REPLACED FSEU 2 AND 3 ACTUATOR SLAT  P/N 755299D, S/N A1976; FSEU P/N 285N0011-32, S/N D01503;  FSEU P/N 285N0011-40, S/N D00869.
